Hi, I just had an endoscopy prodecure done yesterday. (When I talk I cough) The dr. found some Mucus in my lungs, & there is no drainage coming from the "broncitis sinutitis" that they found in my ct scan. Behind my nose, nose bridge, & cheeks its all stuffed up. I have to see a ear nose & throat dr. for that. I also have Sensitive vocal cords. He took a culture test for infection & mold & I should get my results back in a few weeks. My questions is the side effects. After I came home all of a sudden there was plenty of drainage coming from my nose. I keep coughing more, practically choking on my drainage to the point where I have to carry a cup to spit in and kleenex. I went to bed elevated to help the drainage then got up this morning to more dranage, coughing & choking. I slept a few hours more and now I have to keep clearing my throat along with the other symptoms. I also wanted to throw up but could only spit. Is this normal?
thanks for query. You suddenly had decongestion and that is the reason why you are having this much of discharge. This might be because of some drugs given for decongestion to release mucus. Drink plenty of fluids and take more of hot soups are better. Your doctor will give you a course of antibiotics for this as per the report. Take proper rest and please follow the advise.
Wishing you good health.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.